Israel Journal of Mathematics

, Volume 14, Issue 1, pp 76–87 | Cite as

The asymptotic behaviour of the solution of the filtration equation

  • S. Kamenomostskaya
Article

Abstract

It is proved that the self-similar solution of the nonlinear equation of filtration gives the asymptotic representation of the solution of the Cauchy problem for the same equation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. G. Aronson,Regularity properties of flows through porous media, SIAM J. Appl. Math.17 (1969), 461–467.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    D. G. Aronson,Regularity properties of flows through porous media, SIAM J. Appl. Math.19 (1970), 299–307.CrossRefMathSciNetGoogle Scholar
  3. 3.
    D. G. Aronson,Regularity properties of flows through porous media: the interface, Arch. Rational Mech. Anal.37 (1970), 1–10.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    G. I. Barenblatt and I. B. Zeldovich,About the asymptotic properties of the selfsimilar solutions of the equations of unsteady filtration, Dokl. Akad. Nauk SSSR 118,4 (1958), 671–674 (Russian).Google Scholar
  5. 5.
    A. S. Kalasnikov,The Cauchy problem in the class of increasing functions for equations of non-stationary filtration type, Vestnik Moskov. Univ. Ser. I Mat. Meh.6 (1963) 17–27 (Russian).MathSciNetGoogle Scholar
  6. 6.
    O. A. Oleinik,On some degenerate quasilinear parabolic equations, Seminari dell’ Istituto Nazionalle di Alta Mathematica 1962–63, Oderisi, Gublio, 1964, pp. 355–371.Google Scholar
  7. 7.
    O. A. Oleinik, A. S. Kalasnikov and Czou, Yui-Lin,The Cauchy problem and boundary problems for equations of the type of non-stationary filtration, Izv. Akad. Nauk SSSR Ser. Mat.22 (1958), 667–704 (Russian).MathSciNetGoogle Scholar
  8. 8.
    O. A. Oleinik and T. D. Ventcel,The first boundary problem and the Cauchy problem for quasi-linear equations of parabolic type. Mat. Sb.41 (83) (1957), 105–128 (Russian).MathSciNetGoogle Scholar
  9. 9.
    S. L. Sobolev,Application of Functional Analysis in Math. Physics Amer. Math. Soc. Transl. Vol. 7., Providence, R. I., 1963.Google Scholar
  10. 10.
    I. B. Zeldovich and A. S. Kompaneez,On the theory of heat propagation with heat conduction depending on temperature, Lectures dedicated on the 70th Anniversary of A. F. Ioffe, Akad. Nauk SSSR, 1950, (Russian).Google Scholar

Copyright information

© Hebrew University 1973

Authors and Affiliations

  • S. Kamenomostskaya
    • 1
  1. 1.Department of Mathematical SciencesTel Aviv UniversityTel AvivIsrael

Personalised recommendations